B. Beckermann and G. Labahn, A Uniform Approach for the Fast Computation of Matrix-Type Pad?? Approximants, SIAM Journal on Matrix Analysis and Applications, vol.15, issue.3, pp.804-823, 1994.
DOI : 10.1137/S0895479892230031

E. Berlekamp, Nonbinary BCH decoding (Abstr.), IEEE Transactions on Information Theory, vol.14, issue.2, pp.242-242, 1968.
DOI : 10.1109/TIT.1968.1054109

J. Berthomieu, B. Boyer, and J. Faugère, Linear Algebra for Computing Gröbner Bases of Linear Recursive Multidimensional Sequences, Proceedings of the 2015 ACM on International Symposium on Symbolic and Algebraic Computation (ISSAC '15, pp.61-68, 2015.

J. Berthomieu, B. Boyer, and J. Faugère, Linear algebra for computing Gr??bner bases of linear recursive multidimensional sequences, 005 Special issue on the conference ISSAC 2015: Symbolic computation and computer algebra, pp.36-67, 2017.
DOI : 10.1016/j.jsc.2016.11.005

J. Berthomieu and J. Faugère, In-depth comparison of the Berlekamp ? Massey ? Sakata and the Scalar-FGLM algorithms: the non adaptive variants, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01516708

S. R. Blackburn, Fast rational interpolation, Reed-Solomon decoding, and the linear complexity profiles of sequences, IEEE Transactions on Information Theory, vol.43, issue.2, pp.537-548, 1997.
DOI : 10.1109/18.556111

R. C. Bose and D. K. Ray-chaudhuri, On a class of error correcting binary group codes, Information and Control, vol.3, issue.1, pp.68-79, 1960.
DOI : 10.1016/S0019-9958(60)90287-4

M. Bras-amorós and M. E. O-'sullivan, The Correction Capability of the Berlekamp???Massey???Sakata Algorithm with Majority Voting, Applicable Algebra in Engineering, Communication and Computing, vol.34, issue.5, part 2, pp.315-335, 2006.
DOI : 10.1007/s00200-006-0015-8

R. P. Brent, F. G. Gustavson, and D. Y. Yun, Fast solution of toeplitz systems of equations and computation of Pad?? approximants, Journal of Algorithms, vol.1, issue.3, pp.259-2950196, 1980.
DOI : 10.1016/0196-6774(80)90013-9

D. G. Cantor and E. Kaltofen, On fast multiplication of polynomials over arbitrary algebras, Acta Informatica, vol.7, issue.7, pp.693-701, 1991.
DOI : 10.1007/BF01178683

J. W. Cooley and J. W. Tukey, An algorithm for the machine calculation of complex Fourier series, Mathematics of Computation, vol.19, issue.90, pp.90-297, 1965.
DOI : 10.1090/S0025-5718-1965-0178586-1

J. Dornstetter, On the equivalence between Berlekamp's and Euclid's algorithms (Corresp.), IEEE Transactions on Information Theory, vol.33, issue.3, pp.428-4311057299, 1987.
DOI : 10.1109/TIT.1987.1057299

J. Faugère, . Ch, and . Mou, Fast Algorithm for Change of Ordering of Zerodimensional Gröbner Bases with Sparse Multiplication Matrices, Proceedings of the 36th International Symposium on Symbolic and Algebraic Computation, pp.115-122, 2011.

J. Faugère, . Ch, and . Mou, Sparse FGLM algorithms, Journal of Symbolic Computation, vol.80, issue.3, pp.538-569, 2017.
DOI : 10.1016/j.jsc.2016.07.025

P. Fitzpatrick and J. Flynn, A Gr??bner basis technique for Pad?? approximation, Journal of Symbolic Computation, vol.13, issue.2, pp.133-138, 1992.
DOI : 10.1016/S0747-7171(08)80087-9

P. Fitzpatrick and G. H. Norton, Finding a basis for the characteristic ideal of an n-dimensional linear recurring sequence, IEEE Transactions on Information Theory, vol.36, issue.6, pp.1480-1487, 1990.
DOI : 10.1109/18.59953

A. Hocquenghem, Codes correcteurs d'erreurs, Chiffres, vol.2, pp.147-156, 1959.

E. Jonckheere, . Ch, and . Ma, A simple Hankel interpretation of the Berlekamp-Massey algorithm, Linear Algebra and its Applications, vol.125, pp.0-65, 1989.
DOI : 10.1016/0024-3795(89)90032-3

N. Levinson, The Wiener RMS (Root Mean Square) Error Criterion in Filter Design and Prediction, J. Math. Phys, vol.25, pp.261-278, 1947.
DOI : 10.1007/978-1-4612-5335-8_16

J. L. Massey, Shift-register synthesis and BCH decoding, IEEE Transactions on Information Theory, vol.15, issue.1, pp.15-122, 1969.
DOI : 10.1109/TIT.1969.1054260

B. Mourrain, Fast Algorithm for Border Bases of Artinian Gorenstein Algebras, Proceedings of the 2017 ACM on International Symposium on Symbolic and Algebraic Computation , ISSAC '17, pp.333-340, 2017.
DOI : 10.1016/S0747-7171(08)80018-1

URL : https://hal.archives-ouvertes.fr/hal-01515366

. Sh and . Sakata, Finding a minimal set of linear recurring relations capable of generating a given finite two-dimensional array, J. Symbolic Comput, vol.588, issue.3, pp.321-337, 1988.

. Sh and . Sakata, Extension of the Berlekamp-Massey Algorithm to N Dimensions, Inform. and Comput, vol.84, issue.290, pp.207-2390890, 1990.

. Sh, . Sakata, M. Cryptography, S. Sala, and . Sakata, The BMS Algorithm, Gröbner Bases, Coding, pp.143-163978, 2009.

N. Wiener, Extrapolation, Interpolation, and Smoothing of Stationary Time Series, 1964.